| Model Number |
110135080 |
| Medical Device Problem Code |
Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Worker guidewire the tip of the wire is not in the start position, it is the back of the wire that is in the purple connector.The customer have been aware of this, after they have seen several cases of that.
Additional Manufacturer Narrative
Sample is not available for return.Argon is investigating this event and a follow-up report will be submitted upon investigation completion.
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.There was no photographic or physical evidence returned by the customer that would have allowed an investigation to take place.However, the complaint is regarding a confirmed issue produced within the same lot number.The guidewires are loaded by hand in the dispensers prior to the tray forming process.The incorrect guidewire orientation was not detected during packaging or final inspections before boxing.Because the root cause was found to be operator related, the area supervisor was made aware of the issue and retraining was provided to the operators.Argon will continue to monitor for recurrence.
Event or Problem Description
Additional Manufacturer Narrative
Corrected information provided in d4 and g4 due to an error in the previous mdr.